UNIGE document Scientific Article
previous document  unige:112220  next document
add to browser collection
Title

Non-Markovian quantum state diffusion

Authors
Diósi, Lajos
Strunz, Walter T.
Published in Physical Review. A. 1998, vol. 58, no. 3, p. 1699-1712
Abstract A nonlinear stochastic Schrödinger equation for pure states describing non-Markovian diffusion of quantum trajectories and compatible with non-Markovian master equations is presented. This provides an unraveling of the evolution of any quantum system coupled to a finite or infinite number of harmonic oscillators without any approximation. Its power is illustrated by several examples, including measurementlike situations, dissipation, and quantum Brownian motion. Some examples treat this environment phenomenologically as an infinite reservoir with fluctuations of arbitrary correlation. In other examples the environment consists of a finite number of oscillators. In such a quasiperiodic case we see the reversible decay of a macroscopic quantum-superposition (“Schrödinger cat”). Finally, our description of open systems is compatible with different positions of the “Heisenberg cut” between system and environment.
Identifiers
Full text
Article (Published version) (309 Kb) - public document Free access
Structures
Citation
(ISO format)
DIÓSI, Lajos, GISIN, Nicolas, STRUNZ, Walter T. Non-Markovian quantum state diffusion. In: Physical Review. A, 1998, vol. 58, n° 3, p. 1699-1712. https://archive-ouverte.unige.ch/unige:112220

86 hits

41 downloads

Update

Deposited on : 2018-12-12

Export document
Format :
Citation style :